Research Repository

Sesquilinear version of numerical range and numerical radius

Moradi, HR, Omidvar, ME, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Khan, MS (2017) Sesquilinear version of numerical range and numerical radius. Acta Universitatis Sapientiae, Mathematica, 9 (2). 324 - 335. ISSN 1844-6094

[img]
Preview
Text
EPR37337_[20667752-ActaUniversitatisSapientiae,Mathematica]Sesquilinearversionofnumericalrangeandnumericalradius.pdf
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (387kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; sesquilinear forms; inner product structure; vector space
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 30 Oct 2018 23:09
Last Modified: 19 Aug 2019 06:33
URI: http://vuir.vu.edu.au/id/eprint/37337
DOI: https://doi.org/10.1515/ausm-2017-0024
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar